# SDR 06FDEA03108

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP OUTBD HINGE (WING SIDE) SIDE LINK ATTACHMENT FWD BORE FOUND CORROSION.  CORROSION REMOVED AND FOUND EXCEED LIMIT AS   PER CMM 57-44-09.  BUSHING FABRICATED AND INSTALLED AS PER E.A.1-5750-102156.  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
